# SDR REXA2019022800202

- Difficulty date: February 28, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME IN STA. FS= 565 BETWEEN STR 17L TO 18L AT FWD BAGGAGE BAY. (CCD) (TCI: 100-10)
SUMMARY IN REFERENCE OF NRC 173; LEVEL CORROSION 2; FRAME IN STA. FS= 565 BETWEEN STR 17L TO 18L WAS REPAIRED PER EA CRJ753-08482 REV. IR.
